Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2017 (2017), Article ID 3504962, 9 pages
Research Article

Laplace Transform Collocation Method for Solving Hyperbolic Telegraph Equation

Research Group in Computational Mathematics (RGCM), Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria

Correspondence should be addressed to Babatunde S. Ogundare

Received 13 July 2016; Revised 11 February 2017; Accepted 28 February 2017; Published 10 April 2017

Academic Editor: Bhabani S. Dandapat

Copyright © 2017 Adebayo O. Adewumi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adebayo O. Adewumi, Saheed O. Akindeinde, Adebayo A. Aderogba, and Babatunde S. Ogundare, “Laplace Transform Collocation Method for Solving Hyperbolic Telegraph Equation,” International Journal of Engineering Mathematics, vol. 2017, Article ID 3504962, 9 pages, 2017. doi:10.1155/2017/3504962